Intersection lattices and topological structures of complements of arrangements in ℂℙ 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 357-381.
@article{ASNSP_1998_4_26_2_357_0,
     author = {Jiang, Tan and Yau, Stephen S.-T.},
     title = {Intersection lattices and topological structures of complements of arrangements in $\mathbb {CP}^2$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {357--381},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1998},
     mrnumber = {1631597},
     zbl = {0973.32015},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_2_357_0/}
}
TY  - JOUR
AU  - Jiang, Tan
AU  - Yau, Stephen S.-T.
TI  - Intersection lattices and topological structures of complements of arrangements in $\mathbb {CP}^2$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
SP  - 357
EP  - 381
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1998_4_26_2_357_0/
LA  - en
ID  - ASNSP_1998_4_26_2_357_0
ER  - 
%0 Journal Article
%A Jiang, Tan
%A Yau, Stephen S.-T.
%T Intersection lattices and topological structures of complements of arrangements in $\mathbb {CP}^2$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 357-381
%V 26
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1998_4_26_2_357_0/
%G en
%F ASNSP_1998_4_26_2_357_0
Jiang, Tan; Yau, Stephen S.-T. Intersection lattices and topological structures of complements of arrangements in $\mathbb {CP}^2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 357-381. http://www.numdam.org/item/ASNSP_1998_4_26_2_357_0/

[1] V.I. Arnol'D, The cohomology ring of the colored braid group, Mat. Zametki 5 (1969), 227-231; Math. Notes 5 (1969), 138-140. | MR | Zbl

[2] E. Brieskorn, Sur les groups de tresses, In: "Séminaire Bourbaki 1971/73", Lecture Notes in Math. 317, Springer-Verlag, Berlin, 1973, pp. 21-44. | Numdam | MR | Zbl

[3] P. Deligne - G.D. Mostow, Monodromy of hypergeometric functions and non-lattice integral monodromy, Inst. Hautes Études Sci. Publ. Math. 63 (1986), 5-89. | Numdam | MR | Zbl

[4] M. Falk, Arrangement and cohomology, preprint, 1996.

[5] M. Falk, The cohomology andfundamental group of a hyperplane complement, Contemp. Math. 90 (1989), 55-72. | MR | Zbl

[6] M. Falk, On the algebra associated with a geometric lattice, Adv. Math. 80 (1990), 152-163. | MR | Zbl

[7] M. Falk, Homotopy types of line arrangements, Invent. Math. 111 (1993), 139-150. | MR | Zbl

[8] I.M. Gel'Fand, General theory of hypergeometric functions, Soviet. Math. Doklady 33 (1986), 573-577. | MR | Zbl

[9] F. Hirzebruch, Arrangements of lines and algebraic surfaces, In: "Arithmetic and Geometry," Vol. II, Progress in Math. 36, Birkhauser, Boston, 1983, pp. 113-140. | MR | Zbl

[10] T. Jiang - S.S.-T. Yau, Topological and differential structures of the complement of an arrangement of hyperplanes, Proc. Sympos. Pure Math. 54 (1993), Part2, 337-357. | MR | Zbl

[11] T. Jiang - S.S.-T. Yau, Diffeomorphic type of the complement of arrangement of hyperplanes, Compositio Math. 92 (1994) 133-155. | Numdam | MR | Zbl

[12] T. Jiang - S.S.-T. Yau, Topological invariance of intersection lattices of arrangements in CP2, Bull. Amer. Math. Soc. 39 (1993), 88-93. | MR | Zbl

[13] B. Moishezon, Simply connected algebraic surfaces of general type, Invent. Math. 89 (1987), 601-643. | MR | Zbl

[14] D. Mumford, The topology of normal singularities of an algebraic surfaces and a criterion for simplicity, Inst. Hautes Études Sci. Publ. Math. 9 (1961). | Numdam | MR | Zbl

[15] W. Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299-344. | MR | Zbl

[16] P. Orlik - L. Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980), 167-189. | MR | Zbl

[17] P. Orlik - L. Solomon, Unitary reflection groups and cohomology, Invent. Math. 59 (1980), 77-94. | MR | Zbl

[18] P. Orlik - H. Terao, Arrangements of Hyperplanes, Springer-Verlag, Berlin, 1992. | MR | Zbl

[19] L. Rose - H. Terao, private communication, 1988.

[20] G. Rybnikov, On the fundamantal group of the complement of a complex hyperplane arrangement, DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 13 (1994).

[21] F. Waldhausen, Ein Klasse von 3-dimensionalen Mannigfaltigkeiten, Invent. Math. 3 (1967), 308-333; 4 (1967), 87-117. | MR | Zbl

[22] F. Waldhausen, On irreducible 3-manifolds that are sufficiently large, Ann. Math. 87 (1968), 56-88. | MR | Zbl

[23] F. Waldhausen, Gruppen mit Zentrum and 3-dimensionale Mannigfaltien, Topology 6 (1967), 505-517. | MR | Zbl